# SDR K11A2019031202

- Difficulty date: August 14, 2018
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 54,937 hours, 37,982 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SURFACE CORROSION, LEFT A/C BAY NEAR SECONDARY HEAT EXCHANGER.
